Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 3, NWS Miami, FL

April 12, 2023Broward County, Florida

NWS Miami, FL issued this tornado warning at Apr 12, 2023, 4:20 PM EDT for Broward County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2023, 4:20 PM EDT (20:20 UTC)
Expired
Apr 12, 2023, 4:45 PM EDT
In force
25 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Broward County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 4:25 PM EDTFUNNEL CLOUD2 Se Dania Beach, FLFUNNEL CLOUD SIGHTED OVER THE INTRACOASTAL WATERWAY NORTH OF SHERIDAN STREET NEAR WEST LAKE PARK. NO DAMAGE NOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

645 
WFUS52 KMFL 122020
TORMFL
FLC011-122045-
/O.NEW.KMFL.TO.W.0003.230412T2020Z-230412T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
420 PM EDT Wed Apr 12 2023

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Central Broward County in southeastern Florida...

* Until 445 PM EDT.
    
* At 420 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Dania Beach, or near Hollywood, moving northeast
  at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Dania Beach, Downtown Fort Lauderdale
  and Port Everglades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2602 8010 2605 8016 2614 8014 2610 8004
TIME...MOT...LOC 2020Z 216DEG 14KT 2605 8012 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MFL
1 follow-up statement
163 
WWUS52 KMFL 122040
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
440 PM EDT Wed Apr 12 2023

FLC011-122049-
/O.EXP.KMFL.TO.W.0003.000000T0000Z-230412T2045Z/
Broward FL-
440 PM EDT Wed Apr 12 2023

...THE TORNADO WARNING FOR CENTRAL BROWARD COUNTY WILL EXPIRE AT 445
PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 2602 8010 2605 8016 2614 8014 2610 8004
TIME...MOT...LOC 2039Z 216DEG 14KT 2610 8008 

$$

MFL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 12, 3:06 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 12, 3:06 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
306 PM EDT Wed Apr 12 2023

...New SHORT TERM, LONG TERM, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 237 PM EDT Wed Apr 12 2023

Mesoanalysis indicates that the warm front has gradually lifted
northward over the last several hours, with robust convection firing
along the boundary courtesy of enhanced localized ascent.
Precipitable water values remain roughly around 1.7 to 1.8 inches,
with the 12z MFL sounding showing a classic skinny CAPE with a deep
warm cloud layer. To the north of the warm front boundary across our
area, ongoing isentropic ascent has resulted in light to moderate
shower activity developing and "filling in" on KAMX to the north of
the convection directly along the boundary. Impressive rainfall
totals over the last several days across portions of Miami-Dade and
Broward counties have result in saturated soils and primed
antecedent conditions. Flash Flood Guidance (FFG) demonstrates this
well as the 1 hourly FFG rainfall rates are about 1.5 to 2 inches
across Miami-Dade County. With the propagation of heavier convection
across these same areas over the next several hours, the flood
threat will gradually increase over the next several hours and
remain through the afternoon hours. While forecast QPF guidance from
the Weather Prediction Center indicates the potential of 2-4 inches
of additional rainfall across Miami-Dade and Broward counties, some
ensemble members have indicated the potential for locally higher
amounts. Especially across portions of coastal Miami-Dade county
where the boundary will remain situated for much of today. The CAM's
(Convection Allowing Models) also pick up on the potential of a few
localized pockets of higher rainfall amounts.

On the convective side of the house, the 12z MFL upper air sounding
from earlier this morning indicates some gradual turning with
height. Given the addition of enhanced vorticity along the warm
front boundary, waterspouts could be possible across our local
offshore waters where instability is more conducive. If strong
convection is able to develop overland, elevated winds in the 970-
925mb layer could mix down and result in gusty winds at the surface.
The main concern today will remain the flooding risk, with the
potential of flash flooding if heavy rainfall persists for a long
duration.

Given widespread convection and breezy winds, temperatures will
remain in the upper 70s today.

The deeper moisture lifts north of the area tonight, and hi-res
models are in fairly good agreement for a break in the rainfall
overnight into early Thursday morning, but will keep chance showers
and isolated thunderstorms in along the east coast. Deeper moisture
returns across South FL during the day on Thursday as the warm front
finally starts to lift north across the area, which will result in
more scattered showers and thunderstorms, this time with the highest
PoPs around the lake region and the northern east coast metro. Will
again have to watch for some flooding issues if heavy rain falls
repeatedly over the same areas.

With more sunshine and diurnal heating, high temperatures on
Thursday will reach the low to mid 80s across most of the area with
a few inland locations reaching the upper 80s.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 237 PM EDT Wed Apr 12 2023

The mid level cut off low will gradually be lifting northeastward
through the Tennessee Valley and into the Midwest and Great Lakes
region on Friday. This will allow for mid level heights to rise as
some ridging tries to build into the region during the first part
of the weekend. At the surface, the area of low pressure will
also move northeastward away from South Florida and it will take
the deep layer moisture along with it. There will still be enough
residual moisture in place to support a chance of shower and
thunderstorm development on Friday in the afternoon with the sea
breeze boundaries interacting with each other. As high pressure
tries to build in for the first half of the weekend, most of South
Florida will see dry conditions on Saturday. High temperatures on
Friday and Saturday will generally remain in the mid 80s along the
coastal areas to the upper 80s over the interior sections.

Moving into the second half of the weekend, the latest ensemble
guidance shows an amplifying trough in the Northern Plains
digging towards the southeastern portion of the country. At the
surface, another cold front will push into the southeastern
portion of the country and into the Florida Peninsula on Sunday.
As this front pushes closer to the region, moisture will increase
allowing for the chances of showers and thunderstorms to increase
on Sunday afternoon into Sunday night. High temperatures will
remain on the warm side out ahead of the front on Sunday as they
will rise into the upper 80s to around 90 across most areas.

The latest model guidance shows the front slowing down as it moves
through the region, eventually stalling out just to the south
across the Florida Straits on Monday. This will allow for
moisture to linger over the region during the early portion of
next week keeping the chances of showers and thunderstorms in the
forecast during this time frame. High temperatures early next
week will generally range from the lower 80s across the east coast
metro areas to the mid to upper 80s across the interior portions
of Southwest Florida.

&&

.AVIATION...
(18Z TAFS)
Issued at 121 PM EDT Wed Apr 12 2023

VCTS will remain in the forecast for the TAF sites through 00Z
with a tempo group for IFR conditions for ceiling and vis from the
showers and thunderstorms. The winds will remain easterly over the
TAF sites through 00Z before going SE after 00Z. VCSH between 00Z
and 03Z before going dry tonight for the overnight hours.

&&

.MARINE...
Issued at 237 PM EDT Wed Apr 12 2023

East to southeast winds 20-25 kts this afternoon subside to 15-20
kts by this evening, except for the northern Atlantic waters where
elevated winds will continue into late tonight. Atlantic seas around
6-9 feet this afternoon subside to 4-7 feet by this evening.
Gulf seas will gradually subside to 2-4 feet this evening.
SCA was extended through 18Z today for Lake Okeechobee, Biscayne Bay
and the Gulf waters. The SCA for the Atlantic waters runs through
00Z this evening for the southern waters and 09Z for the northern
waters.

&&

.BEACHES...
Issued at 237 PM EDT Wed Apr 12 2023

Strong easterly flow and northeast swell will result in a continued
high risk of rips for the Atlantic beaches today. Even though the
easterly flow weakens and becomes more southeasterly on Thursday, a
lingering swell will still result in a high risk of rips through
Thursday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  84  72  85 /  50  50  20  30
West Kendall     69  87  68  88 /  40  50  20  20
Opa-Locka        70  86  71  86 /  50  60  30  30
Homestead        70  86  70  85 /  40  40  20  20
Fort Lauderdale  71  83  71  84 /  60  60  30  30
N Ft Lauderdale  71  83  71  85 /  60  70  40  30
Pembroke Pines   70  86  71  86 /  50  60  30  30
West Palm Beach  70  85  70  85 /  60  70  50  40
Boca Raton       70  84  71  85 /  60  70  40  40
Naples           70  85  72  85 /  40  40  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ072-074-172-173.

     High Rip Current Risk through Thursday evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 5 AM EDT Thursday for AMZ650-670.

     Small Craft Advisory until 8 PM EDT this evening for AMZ651-671.

GM...None.
&&

SHORT TERM/MARINE/BEACHES...Hadi
LONG TERM....CWC
AVIATION...BNB
Hazardous weather outlook, Apr 12, 9:11 AM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
911 AM EDT Wed Apr 12 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
131315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
911 AM EDT Wed Apr 12 2023

...Flood Watch for Metro & Coastal Broward/Miami Dade...
...Hazardous Marine and Beach Conditions Continue Today...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Flooding: Heavy rain is possible today, especially over the metro
areas of Broward and Miami Dade Counties. This could lead to
additional flooding especially across areas that are already
saturated from recent heavy rainfall.

Thunderstorms: Scattered thunderstorms are expected later this
morning through early evening. Some of the storms may contain
locally heavy rain and strong winds.

Waterspouts: There is the potential for a few waterspouts to develop
across the Atlantic and Gulf waters later this morning into the
afternoon hours.

Rip Currents: A high risk of rip currents will remain in place
for all East Coast beaches.

High Surf: Wave heights of 7 to 9 feet will be possible in the surf
zone across the Atlantic beaches through early this afternoon.

Marine: Elevated winds and seas will continue today, and linger
across the Atlantic waters into tonight resulting in hazardous
marine conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms remain in the forecast through Friday. Some of the
storms could contain gusty winds and locally heavy rain.

Hazardous marine conditions are possible over the Atlantic waters
into early Thursday.

Additionally, the rip current risk will remain elevated at all
Atlantic beaches through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 12, 2:10 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLOOD            2 WNW MIAMI LAKES       25.92N 80.34W
04/12/2023                   MIAMI-DADE         FL   PUBLIC

            STREET FLOODING AT NW 87TH AND NW 154 STREET
            IN MIAMI LAKES, FL.

&&

BNB
Local storm report, Apr 12, 2:47 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            2 NW NORTH PERRY AIRPOR 26.02N 80.27W
04/12/2023                   BROWARD            FL   NWS EMPLOYEE

            RISING WATER IN YARD APPROACHING HOME
            REPORTED BY OFF DUTY NWS EMPLOYEE.

&&
Special weather statement, Apr 12, 3:13 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Wed Apr 12 2023

FLZ073-174-121945-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
313 PM EDT Wed Apr 12 2023

...A strong thunderstorm will impact portions of central Miami-Dade
County through 345 PM EDT...

At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Royal
Palm Ranger, or 9 miles southwest of Homestead General Airport,
moving east at 10 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Royal Palm Ranger and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2534 8069 2542 8078 2552 8066 2538 8053
TIME...MOT...LOC 1913Z 265DEG 11KT 2541 8067

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GR
Special weather statement, Apr 12, 3:36 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
336 PM EDT Wed Apr 12 2023

FLZ073-074-173-122000-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
336 PM EDT Wed Apr 12 2023

...A gusty shower will impact portions of central Miami-Dade County
through 400 PM EDT...

At 336 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud over Kendall,
moving north at 10 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Coral Gables, South Miami, Kendall, Pinecrest, West Miami,
Westchester, Glenvar Heights, Richmond Heights, Kendale Lakes,
University Of Miami, Coral Terrace, Olympia Heights, West Kendall,
Sunset, The Crossings, University Park, Tamiami, Fountainbleau,
Palmetto Bay and The Hammocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2565 8027 2563 8038 2573 8047 2577 8030
TIME...MOT...LOC 1936Z 164DEG 8KT 2567 8036

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Apr 12, 3:49 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
349 PM EDT Wed Apr 12 2023

FLZ073-074-122015-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
349 PM EDT Wed Apr 12 2023

...A strong thunderstorm will impact portions of north central
Miami-Dade County through 415 PM EDT...

At 349 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Tamiami, or 9 miles southwest of Hialeah, moving northeast at 10 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Doral, Miami Springs, Medley, Tamiami and Fountainbleau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2573 8043 2580 8053 2592 8043 2584 8030
TIME...MOT...LOC 1949Z 219DEG 8KT 2581 8043

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Apr 12, 4:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
401 PM EDT Wed Apr 12 2023

FLZ073-074-173-122030-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
401 PM EDT Wed Apr 12 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 430 PM EDT...

At 401 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Sunset, or over Kendall, moving north at 5 mph.

HAZARD...Funnel clouds.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts.

Locations impacted include...
Miami, Coral Gables, South Miami, Kendall, Doral, Pinecrest,
Sweetwater, West Miami, Westchester, Glenvar Heights, Fountainbleau,
University Of Miami, Coconut Grove, Coral Terrace, Olympia Heights,
Sunset, Miami International Airport, University Park, Kendale Lakes
and Tamiami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2564 8033 2570 8041 2584 8034 2572 8019
TIME...MOT...LOC 2001Z 200DEG 6KT 2570 8035

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:40 AM EDTSpecial Marine WarningMFL35 min
Apr 12, 12:00 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Apr 12, 12:16 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Apr 12, 12:32 PM EDTSpecial Marine WarningMFL43 min
Apr 12, 12:52 PM EDTSpecial Weather StatementMFLBroward23 min
Apr 12, 1:13 PM EDTFlash Flood WarningMFLBroward, Miami-Dade6 hr
Apr 12, 1:30 PM EDTSpecial Marine WarningMFL30 min
Apr 12, 1:42 PM EDTSpecial Weather StatementMFLMonroe33 min
Apr 12, 1:47 PM EDTSpecial Marine WarningMFL28 min
Apr 12, 2:30 PM EDTSpecial Marine WarningMFL30 min
Apr 12, 2:39 PM EDTFlash Flood WarningMFLBroward, Miami-Dade5 hr
Apr 12, 2:56 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade34 min
Apr 12, 2:59 PM EDTSpecial Marine WarningMFL31 min
Apr 12, 3:04 PM EDTTornado WarningMFLBroward, Miami-Dade41 min
Apr 12, 3:13 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Apr 12, 3:29 PM EDTSpecial Marine WarningMFL31 min
Apr 12, 3:35 PM EDTTornado WarningMFLBroward25 min
Apr 12, 3:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Apr 12, 3:37 PM EDTFlash Flood Warning EmergencyConsiderable damage threatMFLBroward10 hr
Apr 12, 3:49 PM EDTSpecial Marine WarningMFL41 min
Apr 12, 3:49 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Apr 12, 4:01 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Apr 12, 4:03 PM EDTSpecial Marine WarningMFL42 min
Apr 12, 4:14 PM EDTSevere Thunderstorm WarningMFLBroward31 min
Apr 12, 4:23 PM EDTSpecial Marine WarningMFL67 min
Apr 12, 4:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Apr 12, 4:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade7 min
Apr 12, 4:45 PM EDTFlash Flood WarningMFLMiami-Dade85 min
Apr 12, 4:45 PM EDTSpecial Marine WarningMFL60 min
Apr 12, 5:27 PM EDTSpecial Marine WarningMFL48 min
Apr 12, 5:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade75 min
Apr 12, 5:53 PM EDTSpecial Marine WarningMFL52 min
Apr 12, 6:12 PM EDTSpecial Marine WarningMFL48 min
Apr 12, 6:14 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Apr 12, 6:21 PM EDTFlash Flood Warning Considerable damage threatMFLBroward3 hr
Apr 12, 6:34 PM EDTSpecial Marine WarningMFL41 min
Apr 12, 7:01 PM EDTSpecial Marine WarningMFL59 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.